effects on stopping birth control

HOME Hot Topics Girl Zone Pregnancy Questions and Symptoms effects on stopping birth control

  • This topic has 2 replies, 1 voice, and was last updated by Avatar.
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #8415
    AvatarAnonymous

    I have been on birth control for about 4 years. I recently decided to take a break from it because of the prolong use leads to severe cases. Anyway, ever since i stopped taking the bill i have bad back pain and my stomach hurts constantly even causing me to throw up sometimes and i can hardly stand straight up. Also, i get really warn out easy and sweat alot. i’m only 19 and i go to the gym everyday and i never had a problem with fatigue. I was on a high dose of estrogen. Could me stopping the pill have to deal with all this?

    #8453
    AvatarAnonymous

    I had the same problems when I stoped my BC. I was on it for 3 Years I got tiered easily, my back hurt, and for a while I had stomace pain. If you were on high amounts of estrogen you body isn’t used to it and it is in need of adjusting. If this keeps on you may want to call your doctor. your body is having with draws like if you were on a narcotic. but give your doc a call if this keep on going on. good luck to you.

    #8492
    AvatarJonluver

    It can defintly cause that, especially because because you were on a high dose. Your body is use to getting all those hormones and now it’s going through withdrawl. If it gets really bothersome talk to your docotr about it.

Viewing 3 posts - 1 through 3 (of 3 total)
  • The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.